# SDR SCNA20250218056

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 29,786 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 793237: ROW 11 D,E,F PHOTOLUMINESENT FLOOR LIGHT DETACHING FROM FLOOR. - - RESOLUTION: RESECURED ROW 11 DEF FLOOR LIGHT PATH REF AMM 33-51-13.
